# SDR CA001026003

- Difficulty date: September 11, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Aircraft time: 20,556 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: SFA13N1R0A10
- Condition: Cracked
- Location: Propeller
- Part time: 17,247 hours, 16,418 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING DAILY INSPECTION, MAINTENANCE DISCOVERED A CRACK APPROXIMATELY 6 INCH LONG ALONG THE TRAILING EDGE OF NR 1 BLADE OF NR 1 PROPELLER, MIDWAY BETWEEN THE ROOT AND THE TIP. THE AFFECTED BLADE AND THE OPPOSING BLADE WERE REPLACED AS A BALANCED SET AND THE AIRCRAFT WAS RETURNED TO SERVICE. 2000-10-31TC: FURTHER INQUIRES WILL BE MADE, FOLLOW-UP EXPECTED FROM ORIGINATOR. 2000-12-08 : THIS PROP HAD 232 HOURS, 403 CYCLES SINCE OVERHAUL BY HAMILTON STANDARD. THE REPAIR TO FIX THE CRACK WAS DONE BY THE OPERATOR AND THE PROP IS STILL IN SERVICE AND HAS OVER 300 HRS ON IT SINCE THE REPAIR AND NO DEFECTS.
